Floquet operators with singular spectrum. III
Annales de l'I.H.P. Physique théorique, Volume 69 (1998) no. 2, pp. 265-273.
@article{AIHPA_1998__69_2_265_0,
     author = {Howland, James S.},
     title = {Floquet operators with singular spectrum. {III}},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {265--273},
     publisher = {Gauthier-Villars},
     volume = {69},
     number = {2},
     year = {1998},
     mrnumber = {1638899},
     zbl = {0910.34068},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1998__69_2_265_0/}
}
TY  - JOUR
AU  - Howland, James S.
TI  - Floquet operators with singular spectrum. III
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1998
SP  - 265
EP  - 273
VL  - 69
IS  - 2
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPA_1998__69_2_265_0/
LA  - en
ID  - AIHPA_1998__69_2_265_0
ER  - 
%0 Journal Article
%A Howland, James S.
%T Floquet operators with singular spectrum. III
%J Annales de l'I.H.P. Physique théorique
%D 1998
%P 265-273
%V 69
%N 2
%I Gauthier-Villars
%U http://www.numdam.org/item/AIHPA_1998__69_2_265_0/
%G en
%F AIHPA_1998__69_2_265_0
Howland, James S. Floquet operators with singular spectrum. III. Annales de l'I.H.P. Physique théorique, Volume 69 (1998) no. 2, pp. 265-273. http://www.numdam.org/item/AIHPA_1998__69_2_265_0/

[1] J. Bellissard, Private communication, 1987.

[2] G. Hagedorn, M. Loss, and J. Sawnyl Non-stochasticity of time-dependent Hamiltonians and the spectra of canonical transformations, J. Phys. A, Vol. 19, 1986, pp. 521-531. | MR | Zbl

[3] J.S. Howland, Floquet operators with singular spectrum, Ann. Inst. H. Poincare, Vol. 50, 1989, I, pp. 309-323; II, pp. 325-334. | Numdam | MR | Zbl

[4] J.S. Howland, Quantum stability in "Schrödinger Operators: The Quantum Mechanical Many Body Problem", Lecture Notes in Physics, Vol. 403, pp. 100-122. Springer Verlag, New York, 1992. | MR | Zbl

[5] A. Joye, Absence of absolutely continuous spectrum of Floquet operators, J. Stat. Phys., Vol. 75, 1994, pp. 929-952. | MR | Zbl

[6] G. Nenciu, Floquet operators without absolutely continuous spectrum, Ann. Inst. H. Poincare, Vol. 59, 1993, pp. 91-97. | Numdam | MR | Zbl

[7] G. Nenciu, Adiabatic theory: Stability of systems with increasing gaps. Preprint 1995.